MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (b)(6) displayed persistent user advisory (ua) 34 (communication fault with position encoder) upon powering on.The representative attempted to change the lifeband, but the error persisted.In addition, the representative also indicated that when the lifeband was locked into place, the latches were loose and not tight.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
Zoll has not received the lifeband for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19005263
Report Number3010617000-2024-00323
Device Sequence Number9438643
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown